Previous |  Up |  Next


Title: On overdetermined Hardy inequalities (English)
Author: Kufner, Alois
Author: Leinfelder, Herbert
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 123
Issue: 3
Year: 1998
Pages: 279-293
Summary lang: English
Category: math
Summary: Necessary and sufficient condition on the weights will be derived under which a $k$-th order Hardy inequality holds on classes of functions satisfying more than $k$ "boundary" conditions. (English)
Keyword: Hardy’s inequality
Keyword: weight functions
Keyword: overdetermined classes
MSC: 26D10
idZBL: Zbl 0936.26009
idMR: MR1645446
Date available: 2009-09-24T21:32:13Z
Last updated: 2015-09-15
Stable URL:
Reference: [DK] P. Drábek. A. Kufner: The Hardy inequality and Birkhoff interpolation.Bayreuth. Math. Schriften 47(1994). 99-105. Zbl 0818.26010, MR 1285205
Reference: [K] A. Kufner: Higher order Hardy inequalities.Bayreuth. Math. Schriften 44 (1993), 105-146. Zbl 0802.26006, MR 1224775
Reference: [Ka] T. Kato: Perturbation Theory for Linear Operators.Springer-Verlag, New York, 1966. Zbl 0148.12601, MR 0203473
Reference: [KSim] A. Kufner C. G.Simader: Hardy inequalities for overdetermined classes of functions.Z. Anal. Anwend. 16 (1997), no. 2, 387-403. Zbl 0895.26003, MR 1459965, 10.4171/ZAA/769
Reference: [KSin] A. Kufner G. Sinnamon: Overdetermined Hardy inequalities.J. Math. Anal. Appl. 213 (1997), 468-486. MR 1470864, 10.1006/jmaa.1997.5551
Reference: [NS] M. Nasyrova V. Stepanov: On weighted Hardy inequalities on semiaxis for functions vanishing at the endpoints.J. Inequal. Appl. 1 (1997), no. 3, 223-238. MR 1731339
Reference: [OK] B. Opic A. Kufner: Hardy-Type Inequalities.Longman, Harlow, 1990. MR 1069756
Reference: [S] G. Sinnamon: Kufner's conjecture for higher order Hardy inequalities.Real Anal. Exchange 21 (1995/6,), no. 2, 590-603. Zbl 0879.26052, MR 1407271


Files Size Format View
MathBohem_123-1998-3_6.pdf 922.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo